Corrigendum to "A flexible affine m-sextic which is algebraically unrealizable

S. Fiedler-Le Touze, S. Orevkov, E. Shustin

Research output: Contribution to journalArticlepeer-review


We prove the algebraic unrealizability of a certain isotopy type of plane affine real algebraic M-sextic which is pseudoholomorphically realizable. This result completes the classification up to isotopy of real algebraic affine M-sextics. The proof of this result given in a previous paper by the first two authors [J. Algebraic Geom. 11 (2002), pp. 293-310] was incorrect.

Original languageEnglish
Pages (from-to)109-121
Number of pages13
JournalJournal of Algebraic Geometry
Issue number1
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Corrigendum to "A flexible affine m-sextic which is algebraically unrealizable'. Together they form a unique fingerprint.

Cite this